Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Lévy type characterization of stable laws for free random variables

Author: Vittorino Pata
Journal: Trans. Amer. Math. Soc. 347 (1995), 2457-2472
MSC: Primary 46L50; Secondary 60E07
MathSciNet review: 1311913
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a description of stable probability measures relative to free additive convolution. The definition of domain of attraction is given, and a proof is provided of the noncommutative analogue of Lévy Theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L50, 60E07

Retrieve articles in all journals with MSC: 46L50, 60E07

Additional Information

PII: S 0002-9947(1995)1311913-3
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia